# SDR AALA201812109010

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 13,199 hours, 5,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CYLINDER HAD LOW PRESSURE IAW PS AT R1 DOOR.  1100 PSI AT 68 DEGREE F.  SERVICED THE EMERGENCY CYLINDER TO FULL PRESSURE IAW AMM 52-10-00.
